Tolerance analysis of antenna arrays through interval arithmetic

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01167975
Contributor : Andrea Massa <>
Submitted on : Thursday, June 25, 2015 - 10:12:47 AM
Last modification on : Thursday, April 5, 2018 - 12:30:05 PM

Identifiers

Collections

Citation

Nicola Anselmi, Luca Manica, Paolo Rocca, Andrea Massa. Tolerance analysis of antenna arrays through interval arithmetic. IEEE Transactions on Antennas and Propagation, Institute of Electrical and Electronics Engineers, 2013, 61 (11), pp.5496-5507. ⟨10.1109/TAP.2013.2276927⟩. ⟨hal-01167975⟩

Share

Metrics

Record views

188